Page Web de Jean-François Le Gall

LMO Université Paris-Sud

Accueil

Curriculum vitae

Publications

Exposés

Notes de cours

Enseignement

Etudiants en thèse


Publications et preprints


Ma liste de publications au format PDF, et aussi un résumé de mes travaux de recherche (English version).

Ci-dessous des liens vers la plupart de mes articles depuis 2002 (les versions disponibles ci-dessous peuvent différer légèrement des versions publiées) :

  1. Brownian disks and the Brownian snake (soumis)

  2. Subordination of trees and the Brownian map (soumis)

  3. First-passage percolation and local modifications of distances in random triangulations (soumis, avec Nicolas Curien)

  4. Excursion theory for Brownian motion indexed by the Brownian tree (à paraître dans J. Eur. Math. Soc. (JEMS), avec Céline Abraham)

  5. Scaling limits for the peeling process on random maps (à paraître dans les Ann. Inst. Henri Poincaré, avec Nicolas Curien)

  6. The hull process of the Brownian plane (Probab. Th. Rel. Fields 166 (2016), 187-231, avec Nicolas Curien)

  7. Random geometry on the sphere (Proceedings International Congress of Mathematicians, Seoul 2014, vol.I, pp.421-442)

  8. The range of tree-indexed random walk in low dimensions (Ann. Probab. 43 (2015), 2701-2728, avec Shen Lin)

  9. The range of tree-indexed random walk (J. Inst. Math. Jussieu 15 (2016), 271-317, avec Shen Lin)

  10. The harmonic measure of balls in random trees (à paraître dans Ann. Probab., avec Nicolas Curien)

  11. Bessel processes, the Brownian snake and super-Brownian motion (In: Séminaire de Probabilités XLVII. Lecture Notes Math. 2137. Springer 2015)

  12. The Brownian cactus II. Upcrossings and local times of super-Brownian motion (Probab. Th. Rel. Fields 162 (2015), 199-231)

  13. The Brownian plane (J. Theoret. Probab. 27 (2014), 1249-1291, avec Nicolas Curien)

  14. Quadrangulations with no pendant vertices (Bernoulli 19 (2013), 1150-1175, avec Johel Beltran)

  15. Uniqueness and universality of the Brownian map (Ann. Probab. 41 (2013), 2880-2960)

  16. The Brownian cactus I (Ann. Inst. Henri Poincaré 49 (2013), 340-373, avec Grégory Miermont et Nicolas Curien)

  17. Scaling limits of random trees and planar maps (In: Probability and Statistical Physics in Two and More Dimensions, Clay Mathematics Proceedings, vol.15, pp.155-211, AMS-CMI, 2012, avec Grégory Miermont)

  18. Escape probabilities for branching Brownian motion among mild obstacles (J. Theoret. Probab. 25 (2012), 505-535, avec Amandine Véber)

  19. Random recursive triangulations of the disk via fragmentation theory (Ann. Probab. 39 (2011), 2224-2270, avec Nicolas Curien)

  20. Scaling limits of random planar maps with large faces (Ann. Probab. 39 (2011), 1-69, avec Grégory Miermont)

  21. Scaling limits for the uniform infinite quadrangulation ( Illinois J. Math. 54 (2010), 1163-1203, avec Laurent Ménard). Voir aussi l'erratum.

  22. Itô's excursion theory and random trees (Stoch. Process. Appl. 120 (2010), 721-749)

  23. Geodesics in large planar maps and in the Brownian map (Acta Mathematica 205 (2010), 287-360)

  24. Large random planar maps and their scaling limits (Proceeedings 5th European Congress of Mathematics, Amsterdam 2008. European Math. Society, Zurich 2010)

  25. On the re-rooting invariance property of Lévy trees (Electronic Comm. Probab. 14 (2009), 317-326, avec Thomas Duquesne)

  26. Scaling limits of bipartite planar maps are homeomorphic to the 2-sphere (Geometric and Functional Analysis 18 (2008), 893-918, avec Frédéric Paulin)

  27. The topological structure of scaling limits of large planar maps (Inventiones mathematicae 169 (2007), 621-670)

  28. Probabilistic approach to a class of semilinear partial differential equations (In: Perspectives in Nonlinear Partial Differential Equations In honor of Haim Brezis, pp. 255-272. Contemporary Mathematics, AMS 2007.)

  29. The Hausdorff measure of stable trees (Alea 1 (2006), 393-415, avec Thomas Duquesne)

  30. Random real trees (Ann. Fac. Sci. Toulouse Série 6, vol. XV (2006), pp. 35-62)

  31. On the occupation measure of super-Brownian motion (Electronic Comm. Probab. 11 (2006), 252-265, avec Mathieu Merle)

  32. Stochastic flows associated to coalescent processes III: Limit theorems (Illinois J. Math. 50 (2006), 147-181, avec Jean Bertoin)

  33. A conditional limit theorem for tree-indexed random walk (Stoch. Process. Appl. 116 (2006), 539-567)

  34. Conditioned Brownian trees (Ann. Inst. Henri Poincaré 42 (2006), 455-489, avec Mathilde Weill)

  35. Random trees and applications (Probability Surveys 2 (2005), 245-311)

  36. Stochastic flows associated to coalescent processes II: Stochastic differential equations (Ann. Inst. Henri Poincaré 41 (2005), 307-333, avec Jean Bertoin)

  37. Probabilistic and fractal aspects of Lévy trees (Probab. Th. Rel. Fields 131 (2005), 553-603, avec Thomas Duquesne)

  38. Stochastic integral representation and regularity of the density for the exit measure of super-Brownian motion (Ann. Probab. 33 (2005), 194-222, avec Leonid Mytnik)

  39. Stochastic flows associated to coalescent processes (Probab. Th. Rel. Fields 126 (2003), 261-288, avec Jean Bertoin)

  40. Random trees, Lévy processes and spatial branching processes (Astérisque 281 (2002), avec Thomas Duquesne)